Swelling of Lips Angioedema Reaction to Lisinopril Walk in Clinic Orlando

A 35 year old patient was seen by Dr. Jain at the Urgent care walk in clinic in Orlando and Windermere area with the complaints of the swelling of the lips for 2 days. The patient also had feeling of tightness in the throat and felt like his throat was swelling. The patient did not have any itching. The patient denied of any exposure to any allergen. The patient was taking Lotrel which is a combination of Amlodipine and Benzapril. Dr. Jain ordered the blood tests and injection was given to reduce the swelling. The patient had been taking the benzapril for long time but it is known to cause angioedema after the patient is on Benzapril for a while. Benzapril is Angiotensin converting enzyme (ACE) inhibitor and can cause reaction even after taking the medicine for many years.

Patient was advised to stop taking Lotrel which is a combination of Amlodipine and Benzapril. Patient was switched to a different class of blood pressure medicine.

 

This entry was posted in Emergencies, Emergency Care, Family Health Care, Medical Needs, Patient Stories, Routine Medical Services, Urgent Care and tagged , , , , , , , , , , , , , . Bookmark the permalink.

Leave a Reply

Your email address will not be published. Required fields are marked *